# SDR PCSA10100501

- Difficulty date: October 10, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Aircraft time: 59,517 hours, 41,408 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 751 MIA TO MEX CREW REPORTED, PRESSURIZATION WOULD NOT LEVEL OFF ON CLIMBOUT, JETTISONED FUEL BELOW LANDING WEIGHT.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND FLOW CONTROL VALVE NOT OPERATING PROPERLY.  REMOVED AND REPLACED LT & RT FLOW CONTROL, SHUT-OFF VALVES, RT HP REGULATOR & NR 1 8TH STAGE CHECK VALVE.  OPERATIONAL NORMAL IN ACCORDANCE WITH MM 36-10-21 & MM 71-00.  AIRCRAFT RETURNED TO SERVICE.
